# SDR UALA2012042302406

- Difficulty date: April 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,302 hours, 6,298 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED L/E PANEL HAS A FOUR INCH CRACK LOCATED 2ND PANEL I/B OF NR 3 ENGINE.  AT INBOARD L/E SKIN STATION 498, 8 INCHES FROM L/E AND 16IN FROM OUTBOARD EDGE OF PANEL, 1.  REPAIRED PANEL PER SRM.
